# SDR GLBA2003102

- Difficulty date: July 7, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 14,976 hours, 19,959 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HAD TO BE MANUALLY EXTENDED.  REPLACED K3 RELAY, OPS CHECK GOOD.
